zbMATH — the first resource for mathematics

On the weak Leopoldt conjecture and Iwasawa \(\mu \)-invariants. (English) Zbl 07118310
Summary: Let \(k_\infty/k\) be a \(\mathbb Z_p\)-extension of a number field \(k\). We show that \(\mu\)-invariants of Iwasawa modules naturally attached to \(k_\infty/k\) are closely related to the weak Leopoldt conjecture and the primes of \(k\) which split completely in \(k_\infty\).
11R23 Iwasawa theory
11R34 Galois cohomology
Full Text: DOI
[1] A. Brumer, On the units of algebraic number fields, Mathematika 14 (1967), 121-124. · Zbl 0171.01105
[2] B. Ferrero and L. Washington, The Iwasawa invariant µpvanishes for abelian number fields, Ann. of Math. 109 (1979), 377-395. · Zbl 0443.12001
[3] R. Gillard, Fonctions L p-adiques des corps quadratiques imaginaires et de leurs extensions abéliennes, J. Reine Angew. Math. 358 (1985), 76-91. · Zbl 0551.12011
[4] K. Iwasawa, On Zl-extensions of algebraic number fields, Ann. of Math. 98 (1973), 246-326. · Zbl 0285.12008
[5] U. Jannsen, Iwasawa modules up to isomorphism, in: Algebraic Number Theory—in Honor of K. Iwasawa, Adv. Stud. Pure Math. 17, Academic Press, 1989, 171-207.
[6] J. Neukirch, A. Schmidt and K. Wingberg, Cohomology of Number Fields, 2nd ed., Grundlehren Math. Wiss. 323, Springer, 2008. · Zbl 1136.11001
[7] O. Neumann, On p-closed algebraic number fields with restricted ramification, Math. USSR-Izv. 9 (1975), 243-254. · Zbl 0352.12011
[8] K. Rubin, Elliptic curves with complex multiplication and the conjecture of Birch and Swinnerton-Dyer, in: Arithmetic Theory of Elliptic Curves (Cetraro, 1997), Lecture Notes in Math. 1716, Springer, 1999, 167-234. · Zbl 0991.11028
[9] L. Schneps, On the µ-invariant of p-adic L-functions attached to elliptic curves with complex multiplication, J. Number Theory 25 (1987), 20-33. · Zbl 0615.12018
[10] L. Washington, Introduction to Cyclotomic Fields, 2nd ed., Grad. Texts in Math. 83, Springer, 1997. · Zbl 0966.11047
[11] K. Wingberg, Galois groups of number fields generated by torsion points of elliptic curves, Nagoya Math. J. 104 (1986), 43-53. · Zbl 0621.12011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.